Results 1 to 17 of 17

Thread: Fina-Dick

  1. #1
    DRAMBRO is offline Associate Member
    Join Date
    Nov 2010
    Posts
    359

    Fina-Dick

    Does anyone know how to cure this..

    all my test levels, estrogen levels appear normal

    but 6 months after TREN and im still experiencing FINA DICK

    any quick fixes for it

    also, what on a bloooodtest would indicate Fina Dick

  2. #2
    dirtybrd's Avatar
    dirtybrd is offline Associate Member
    Join Date
    Aug 2010
    Location
    Your GF's house
    Posts
    420
    Check your prolactin levels

  3. #3
    scotty51312's Avatar
    scotty51312 is offline Transformation Challenge Trainer
    Join Date
    Jun 2010
    Location
    Middle of the Mojave, CA
    Posts
    2,995
    drambo haven't you posted about this multiple times? just curious.

    Prolactin levels can cause ED
    high SHBG levels can cause ED as well
    If your estrogen is normal its probably one of those two, if its prolactin some cabergoline should help you. If its SHBG then try some proviron

  4. #4
    DRAMBRO is offline Associate Member
    Join Date
    Nov 2010
    Posts
    359
    Im sorry Scotty
    But ALLL MY LEVELS are comin back normal

    TEST, FREE TEST, ESTRADIOL<<PROLACTIn,,FSH ,LH AND SHBG..all normal

    the only level i havent checked is DHT which supposedly can cause this,,,,,

    its def not mental though..i dont feeel right

    all my endo says is that my test is 799 so its gotta be mental


    anyone know anything about DHT???
    heard tren can affect it

  5. #5
    scotty51312's Avatar
    scotty51312 is offline Transformation Challenge Trainer
    Join Date
    Jun 2010
    Location
    Middle of the Mojave, CA
    Posts
    2,995
    have you tried anything for lowering DHT? durasteride perhaps?

  6. #6
    DRAMBRO is offline Associate Member
    Join Date
    Nov 2010
    Posts
    359
    Also,,,ive been off gear for 8months

    would starting a 8 week cycle of test cyp or prop fix the fina issue

    then i can do a regular pct after ....

    i know doin more juice isnt usually the answer but 8months w fina dick...im desperate

  7. #7
    lemonada9 is offline Junior Member
    Join Date
    May 2011
    Posts
    98
    DHT makes ur boner hard, so if u have a big softie then maybe DHT.

  8. #8
    DRAMBRO is offline Associate Member
    Join Date
    Nov 2010
    Posts
    359
    NO SCOTTTY,,dht is the only level i havent checked

    maybe i should get that checked n go from there,etc

  9. #9
    DRAMBRO is offline Associate Member
    Join Date
    Nov 2010
    Posts
    359
    is DHT a steroid or a PCT

    not looking for a source..juts askin if its somethin a doc can write me a script for etc

  10. #10
    scotty51312's Avatar
    scotty51312 is offline Transformation Challenge Trainer
    Join Date
    Jun 2010
    Location
    Middle of the Mojave, CA
    Posts
    2,995
    durasteride is a DHT blocker of sorts that stops the conversion of test to DHT, If thats really you're issue then thats probably what you need.

    If you'r doc won't perscribe it. ar-r .com has it for sale on thier website.

  11. #11
    lemonada9 is offline Junior Member
    Join Date
    May 2011
    Posts
    98
    try some DHT cream. if u have a big softe, then might be DHT. it makes it hard

  12. #12
    mrniceguy215 is offline Banned
    Join Date
    Apr 2010
    Posts
    363
    viagra bro get it prescribed problem solved

  13. #13
    DRAMBRO is offline Associate Member
    Join Date
    Nov 2010
    Posts
    359
    Viagra isnt a fix buddy its a temp soolution and my libido is down in the dumps for sonme reason....even with a viagra my dick isnt gettin that haird//////

    i dont have that fire 2 **** like i did prior and while on tren

    its like tren broke me...

    I might just get a bottle of test and hope it reverses whatevers goin on etc

  14. #14
    DRAMBRO is offline Associate Member
    Join Date
    Nov 2010
    Posts
    359
    Could u have done damage to ur HPTA without it showing up in a bllooodtest

  15. #15
    lemonada9 is offline Junior Member
    Join Date
    May 2011
    Posts
    98
    andractim is the name of the cream!

  16. #16
    mrniceguy215 is offline Banned
    Join Date
    Apr 2010
    Posts
    363
    maybe your gay and dont know it.

  17. #17
    lovbyts's Avatar
    lovbyts is offline Knowledgeable Member
    Join Date
    Apr 2008
    Posts
    29,447
    Quote Originally Posted by mrniceguy215 View Post
    maybe your gay and dont know it.
    So for both your suggestions are not exactly helpful. Sometimes it's better to be silent and be though a fool than to open your mouth and remove all doubt.

    Agreed, Viagra is nothing but a bandaid fix. Jump on the DHT fix and give it a try. Also please update your thread after you figure it out. To many people leave these post open ended with no solution.

    Best of luck.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •